# SDR YENA2025103001079

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 74,667 hours, 27,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2169, BOS-FLL. "STRONG ODOR AFTER TAKE OFF FIRST FEW ROWS AND FWD GALLEY. OPEN
